# SDR USAA2010020190249

- Difficulty date: January 9, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 69770351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON TEE AT BS 303.5, LBL 44.  REPLACED TEE AT BS 303.5, LBL 44 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45834.
